# SDR AALA202410240537

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 68,806 hours, 34,647 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R~1 DOOR SLIDE GIRT BAR TRIGGER CORRODED WILL NOT COMPRESS. MAINTENANCE REPLACED R-1 GIRT BAR. REF J/C 26L00025011.
